# SDR F3LA200300126

- Difficulty date: September 6, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-111
- Aircraft serial: 1560
- Aircraft time: 6,837 hours, 3,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, MAINTENANCE FOUND TWO SMALL DENTS AFT AND EVEN WITH FORWARD ENTRY DOOR, APPROXIMATELY 3 FT. AFT OF DOOR AT STA. 950, STR. 22L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW EA A9-53R-10127 AND SRM 53-00-11.
